Skip to Main content Skip to Navigation
Journal articles

Speed of the biased random walk on a Galton-Watson tree

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01038101
Contributor : Serena Benassù <>
Submitted on : Wednesday, July 23, 2014 - 11:44:51 AM
Last modification on : Saturday, March 28, 2020 - 2:16:16 AM

Identifiers

  • HAL Id : hal-01038101, version 1

Citation

E. Aïdekon. Speed of the biased random walk on a Galton-Watson tree. Probability Theory and Related Fields, Springer Verlag, 2014, 159 (3-4), pp.597-617. ⟨hal-01038101⟩

Share

Metrics

Record views

178